MathSciNet Relay Station
MathSciNet bibliographic data
MR1040266 (92g:58126) 58G15 (58F05 58F06)
Liu, Zhang Ju; Qian, Min Gauge invariant quantization on Riemannian manifolds. Trans. Amer. Math. Soc. 331 (1992), no. 1, 321–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement